Alert archive / Georgia / River Flood Warnings in 2022
River Flood Warning 89, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 7, 2022, 2:18 AM EDT for Newton County, Rockdale County, Georgia. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2022, 2:18 AM EDT (06:18 UTC)
- Expired
- Apr 7, 2022, 6:37 AM EDT
- In force
- 4 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Newton County, GA, Rockdale County, GA
The radar
The Atlanta radar (KFFC), 65 km from the middle of the area, began a volume at 06:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Yellow River at Gees Mill Road near Milstead (MYRG1). The gauge peaked at 11.24 ft at Apr 7, 2022, 3:00 AM EDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02207335, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
596
WGUS42 KFFC 070618
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
218 AM EDT Thu Apr 7 2022
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Yellow River near Conyers below Milstead affecting Newton and
Rockdale Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC217-247-071500-
/O.NEW.KFFC.FL.W.0089.220407T0618Z-220407T1500Z/
/MYRG1.N.ER.220407T0526Z.220407T0530Z.220407T0536Z.UU/
218 AM EDT Thu Apr 7 2022
...FLOOD WARNING IN EFFECT FROM EARLY THIS MORNING TO LATE THIS
MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Yellow River near Conyers below Milstead.
* WHEN...From early this morning to late this morning.
* IMPACTS...At 11 feet, Flood Stage is reached. Minor flooding
begins in the woodlands...fields and pasture along the river
upstream and downstream from the gage on Gees Mill Road in
Rockdale County. Portions of Sockwell Road by the river in Newton
County will be around two feet under water.
* ADDITIONAL DETAILS...
- At 1:30 AM EDT Thursday the stage was 11 feet and rising.
- Forecast...The river is expected to fall below flood stage by
Thursday afternoon.
- Flood stage is 11 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393
$$2 follow-up statements
746
WGUS82 KFFC 070654
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
254 AM EDT Thu Apr 7 2022
...Forecast flooding changed to Minor severity and increased in
duration for the following rivers in Georgia...
Yellow River near Conyers below Milstead affecting Newton and
Rockdale Counties.
Oconee River near Milledgeville affecting Washington, Wilkinson
and Baldwin Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC217-247-071900-
/O.EXT.KFFC.FL.W.0089.000000T0000Z-220407T2130Z/
/MYRG1.1.ER.220407T0526Z.220407T1200Z.220407T1530Z.UU/
254 AM EDT Thu Apr 7 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS AFTERNOON...
* WHAT...Minor flooding is occurring and forecast to continue.
* WHERE...Yellow River near Conyers below Milstead.
* WHEN...Until late this afternoon.
* IMPACTS...At 12 feet, Minor flooding continues in the woodlands...
fields and pasture along the river upstream and downstream from
the gage on Gees Mill Road in Rockdale County. Large portions of
Sockwell Road by the river in Newton County will be up to 3 feet
under water.
* ADDITIONAL DETAILS...
- At 2:16 AM EDT Thursday the stage was 11.2 feet and rising.
- Forecast...The river is expected to rise to a crest of 11.7
feet this morning. It will then fall below flood stage late
this morning.
- Flood stage is 11 feet.
&&
LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393
$$
GAC009-303-319-071900-
/O.EXT.KFFC.FL.W.0088.000000T0000Z-220408T0150Z/
/MLGG1.1.ER.220407T0352Z.000000T0000Z.220407T1950Z.NO/
254 AM EDT Thu Apr 7 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS EVENING...
* WHAT...Minor flooding is occurring and forecast to continue.
* WHERE...Oconee River near Milledgeville.
* WHEN...Until late this evening.
* IMPACTS...At 22 feet, Flood stage is reached. Minor flooding
occurs upstream and downstream from the gage located around one
half mile upstream from the Georgia Highway 22 and 24 bridge. Low
lying portions of woodlands and pasture in the natural flood plain
will begin to flood. This will include portions of the sidewalks
in the Oconee River Greenway Park just downstream from the bridge.
Sinclair Dam will have one to two gates open to reach this height.
* ADDITIONAL DETAILS...
- At 2:30 AM EDT Thursday the stage was 22.3 feet and steady.
- Forecast...The river is expected to rise to a crest of 22.5
feet this morning. It will then fall below flood stage late
this afternoon.
- Flood stage is 22 feet.
&&
LAT...LON 3313 8325 3314 8317 3308 8317 3302 8313
3297 8316 3304 8324
$$839
WGUS82 KFFC 071037
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
637 AM EDT Thu Apr 7 2022
...The Flood Warning is cancelled for the following rivers in
Georgia...
Yellow River near Conyers below Milstead affecting Newton and
Rockdale Counties.
GAC217-247-071145-
/O.CAN.KFFC.FL.W.0089.000000T0000Z-220407T1037Z/
/MYRG1.1.ER.220407T0526Z.220407T0700Z.220407T0845Z.UU/
637 AM EDT Thu Apr 7 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Yellow River near Conyers below Milstead.
* ADDITIONAL DETAILS...
- At 5:30 AM EDT Thursday the stage was 10.8 feet and falling.
- Forecast...The river is expected to fall to 2.6 feet early
Tuesday morning.
&&
LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 7, 1:54 AM EDT, 24 minutes earlier.
Area forecast discussion, Apr 7, 1:54 AM EDT, 24 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 154 AM EDT Thu Apr 7 2022 ...Updated for 06Z Aviation Discussion... .PREV DISCUSSION... /Issued 541 PM EDT Wed Apr 6 2022/ UPDATE... Updated for the expansion of the Flood Watch. PREV DISCUSSION... /Issued 500 PM EDT Wed Apr 6 2022/ UPDATE... Updated to add the TOR watch for north Georgia. PREV DISCUSSION... /Issued 301 PM EDT Wed Apr 6 2022/ Afternoon Area Forecast Discussion... SHORT TERM /Tonight through Thursday Night/... No major changes to thinking in the short term forecast, so have included very in-depth previous discussion from Thiem. Mesoanalysis shows very saturated environment under FEW/SCT cloud deck, allowing for ample insolation with temps climbing into the 80s, with Tds in the 70s. This sets the stage with SBCAPE values 3000+ j/kg, ample instability for any storms that fire, in tandem with impressive mid- lvl lapse rates and mid-lvl flow. Current hazards for central Georgia remain large hail, gusty to damaging winds from downbursts, tornadoes and bouts of heavy rain. Stratus and Fog remain resilient over N GA, with metro Atlanta seeing cloud decks as low as 1000ft, with FG/DZ and lowered visibilities just now lifting, hindering CAPE development. This has setup a pseudo-front along the I-20 corridor with large temp disparity. However, looking to this evening, although CAMS have been all over the place in spatial coverage and timing of frontal passage. However, severe weather potential for N GA remains on track with some form of a QLCS to enter NW GA by 23-02z. As mentioned, see previous discussion for additional info: Morgan Previous Short Term Discussion Below... One Enhanced Risk Severe Weather Outlook down, one more to go! Despite a strong quasi-linear convective system sweeping through the forecast area today, with widespread reports of wind damage and over a dozen noted tornadic debris signatures, the area remains in a general warm sector regime with abundant low-level warmth and moisture. In the mid-layers (500-700 hPA), very dry air was left behind following the storm system, which is helping to keep scattered light sprinkles/showers from growing more upscale, however, by noon broad southwesterly flow will increase moisture in these levels as well and boosting PWATs from near an inch in this morning's special 06Z sounding to back over an inch and a half by the afternoon for Central Georgia, setting the stage for another potential round of severe weather. Central Georgia, this afternoon into the early evening... Abundant moisture return by the afternoon in the low- to mid-levels, is going to be timed with a northward moving coastal, baroclinic boundary and a very weak mid-level shortwave trough. This setup will result in a rather abnormal setup for severe weather for this region, but one that has worrisome combination of severe parameters: * A weak shortwave will provide lower-level lift across the region, which will act as a trigger mechanism for convective development and will cool the mid-levels between 500-700 hPa, creating lapse rates near 7 C/km. * With zonal-flow in place in the mid-levels with the rapid invasion of the shortwave later in the afternoon, offsetting effects of advection warmer mid-level air won't be as present as they otherwise would in a more classic Southeastern SVR setup. * Cooling in the mid-levels, combined with warm and very moist air advecting in off the Gulf will create surface-based CAPE values between 2000-3000 J/kg this afternoon. * In general, wind profiles aloft are rather weak (0-6 km shear values are below 30 kts) due to the weak nature of the shortwave likely resulting in shorter-lived, popcorn-like cells that collapse on themselves after approx an hour with very little wind shear between 2-6 km. * However, in the lowest 2 km, wind shear is decent with quarter- circle hodographs providing good streamwise vorticity into developing right-moving storms and increasing the potential for rotating thunderstorms and spin-up circulations. The result of all this in an environment in Central Georgia this afternoon with no strong organizing trigger mechanism typical for a more organized severe thunderstorm development, although mesoscale boundaries or bands may change this. However, the parameters are good for shorter-lived (1-2 hours) storms capable of large hail and rapidly developing short-lived tornadic circulations. This threat followed by cooler, drier air in the mid-levels allowing evaporative cooling which combined with water loading will present downburst/microburst potential as storm updrafts collapse. Additionally, with 1-3 inches of rain previously fallen, a flooding threat will be present anywhere heavier rain persists for prolonged periods of time. North Georgia, this evening into the overnight hours... In north Georgia, a strong cold front from a more organized synoptic system is expected to surge into for northwest Georgia just before sunset. This will provide a stout triggering mechanism for storm development, with stronger winds aloft more supportive of longer-lived supercell development. The dynamics for north Georgia during this time is everything that's missing for Central Georgia during the afternoon. However, despite the better dynamics the thermodynamics are more lacking. * The moisture return for north Georgia will be less abundant resulting in PWATs just above an inch for the area, likely resulting in convective storms struggling to become more robust. * Storms in the south earlier in the day may rob some surface-based instability in the region. With that said, forecast values of surface-based CAPE are still expected to be above 2000 J/kg, but begin falling after 6 PM. * The timing of the cold front may keep storms elevated after 8 PM, limiting severe potential. * With these factors in mind, low-level wind profiles are much more favorable to tornadic supercells if they can overcome the drier air aloft. Hodographs show sickle-cell structures through 4-6 km, with decent, but not perfect, storm-relative streamwise vorticity. * Dry air in the mid levels, could cause strong evaporative cooling fueled downbursts in any robust storms that do form. These winds combined with the storm motion could create several instances of damaging wind gusts. All in all, please stay aware of any watches or warnings issued for your area through the day and into tonight. Please have a plan of action ready in case it is needed. Following the cold front tonight, more tranquil weather is in store with clearing skies, breezy NW winds, and highs generally in the 60s by Thursday. Thiem LONG TERM /Friday through Wednesday/... Anomalous temperatures still on track for the weekend. Temps should begin to slowly moderate towards normal on Sunday. Friday and Saturday night's lows should be 5 to 15 degrees below normal. Saturday's highs will range from 15 to 25 degrees below normal for this time of year. Frost/Freeze products will likely be needed Friday night and Saturday night. Previous Long Term Discussion Below... The impressive, expansive upper trough that fueled our final round of active weather continues to dig further down across the southeast, with a tight pressure gradient on its outer edge (~20-22 mb difference across GA). As such, gusty gradient winds will be possible through Saturday afternoon when the trough begins to lift across the mid-Atlantic states. Several shortwave disturbances rounding the inner edge of the trough will lead to increased cloud cover and brief bursts of rain across north GA on Friday into Saturday. A surface high from over the Gulf and stout upper ridging break the active pattern as they settle in across the southeast on Sunday to round off the weekend and take us through the beginning of the work week. Temperatures will be quite cool for April standards following the cold frontal passage on Thursday night. Have added the potential for areas of frost on Sunday morning, when minimum temperatures are coolest and winds begin to calm. Highs will stall out in the mid-50s to 60s, 12-15 degrees below average; lows through the weekend will be in the 30s, about 5-10 degrees below average. As the surface high begins to drift across the southeast Sunday, winds shift to be primarily from the southeast, and temperatures recover to seasonable highs in the 70s-80s and lows in the 40s. 96 && .AVIATION... 06Z Update... Beginning to see clearing as line of convection makes headway south and east over the area. Isolated showers and thunderstorms continue behind the main line, but are expected to have minimal impacts. Should begin to see improvement at the ATL-area TAF sites within the next hour to two, with other sites by 09-10z. Then VFR through the TAF period. The improvement is accompanied by wind shift to the NW, and could see some low-end gusts through the overnight period. Winds will remain 8-12kt through the morning, increasing to 12-15kt with gusts to 25kt through the afternoon before decreasing again after 00z. //ATL Confidence...06Z Update... Medium confidence on improvement timing and conditions in the next 4-6 hours. High on all other elements. 31 && .PRELIMINARY POINT TEMPS/POPS... Athens 68 43 61 38 / 5 0 10 0 Atlanta 66 43 58 38 / 0 0 5 0 Blairsville 62 36 52 32 / 0 0 40 10 Cartersville 66 41 57 35 / 0 0 10 0 Columbus 69 44 64 39 / 5 0 0 0 Gainesville 65 43 57 38 / 5 0 20 0 Macon 72 43 67 38 / 5 0 0 0 Rome 66 41 57 35 / 0 0 20 0 Peachtree City 67 41 60 35 / 0 0 5 0 Vidalia 72 48 68 43 / 40 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch until 8 AM EDT this morning for the following zones: Baldwin...Bibb...Bleckley...Butts...Chattahoochee...Crawford... Crisp...Dodge...Dooly...Emanuel...Glascock...Greene...Hancock... Harris...Houston...Jasper...Jefferson...Johnson...Jones... Lamar...Laurens...Macon...Marion...Meriwether...Monroe... Montgomery...Morgan...Muscogee...Oglethorpe...Peach...Pike... Pulaski...Putnam...Schley...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup... Twiggs...Upson...Warren...Washington...Webster...Wheeler... Wilcox...Wilkes...Wilkinson. && SHORT TERM...31 LONG TERM....96 AVIATION...31
Hazardous weather outlook, Apr 7, 12:26 AM EDT, 1 hour 52 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1226 AM EDT Thu Apr 7 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-080430- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1226 AM EDT Thu Apr 7 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. ...A FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING FOR PORTIONS OF CENTRAL GEORGIA... .DAY ONE...Tonight... One final round of showers and thunderstorms are expected to move through eastern and central Georgia through the night. The primary threat will be flash flooding with saturated soils receiving an additional half to one and a half inches of rainfall. Other threats will include frequent lightning and strong gusty winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Apr 7, 1:33 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
133 AM EDT THU APR 07 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL MILL CREEK 34.73N 85.04W
04/06/2022 E0.88 INCH WHITFIELD GA AMATEUR RADIO
NICKEL SIZE HAILED REPORTED NEAR MILL CREEK.
&&
EVENT NUMBER FFC2200377
LUSKSpecial weather statement, Apr 7, 1:35 AM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
135 AM EDT Thu Apr 7 2022
GAZ022-023-033-034-070600-
Hall GA-North Fulton GA-Forsyth GA-Gwinnett GA-
135 AM EDT Thu Apr 7 2022
...A strong thunderstorm will impact portions of Forsyth, north
central Gwinnett, southwestern Hall and northeastern Fulton Counties
through 200 AM EDT...
At 135 AM EDT, a strong thunderstorm was over Milton, or 8 miles
southwest of Cumming, moving northeast at 50 mph.
HAZARD...Winds up to 40 mph and up to penny sized hail.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cumming, Roswell, Alpharetta, Milton, Sugar Hill, Buford, Flowery
Branch, Oakwood, Drew, Buford Dam-Lake Lanier Parks, Coal Mountain,
Brookwood, Aqualand Park, Chestatee, Oscarville and Lake Lanier
Islands.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3429 8390 3418 8389 3405 8431 3413 8436
3434 8403
TIME...MOT...LOC 0535Z 240DEG 42KT 3413 8426
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHLocal storm report, Apr 7, 1:37 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
137 AM EDT THU APR 07 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM HAIL RAMHURST 34.70N 84.73W
04/06/2022 E0.70 INCH MURRAY GA AMATEUR RADIO
DIME SIZE HAIL REPORTED IN RAMHURST.
&&
EVENT NUMBER FFC2200378
LUSKLocal storm report, Apr 7, 1:57 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
157 AM EDT THU APR 07 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 3 E COLE CITY 34.98N 85.51W
04/06/2022 M1.00 INCH DADE GA TRAINED SPOTTER
PICTURE PROVIDED OF QUARTER SIZED HAIL NEAR
INTERSECTION OF PICKET POST TRAIL AND STALLINGS RD.
&&
EVENT NUMBER FFC2200379
LUSKLocal storm report, Apr 7, 2:00 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
200 AM EDT THU APR 07 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM HAIL COLE CITY 34.98N 85.56W
04/06/2022 M1.25 INCH DADE GA TRAINED SPOTTER
PICTURE PROVIDED OF HALF-DOLLAR SIZED HAIL NEAR
INTERSECTION OF DENNIS RD AND NEW HOME LOOP.
&&
EVENT NUMBER FFC2200380
LUSKSpecial weather statement, Apr 7, 2:04 AM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
204 AM EDT Thu Apr 7 2022
GAZ024-025-027-035-070630-
Madison GA-Banks GA-Jackson GA-Barrow GA-
204 AM EDT Thu Apr 7 2022
...A strong thunderstorm will impact portions of central Barrow,
southeastern Banks, southeastern Jackson and northwestern Madison
Counties through 230 AM EDT...
At 203 AM EDT, a strong thunderstorm was near Winder, moving
northeast at 40 mph.
HAZARD...Up to penny sized hail, frequent lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Minor damage to exposed surfaces is possible. Heavy rain
may cause temporary street flooding especially in poor
drainage areas.
Locations impacted include...
Winder, Jefferson, Commerce, Arcade, Nicholson, Ila, Russell,
Pocataligo, Peach State Speedway and Apple Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3426 8334 3424 8334 3426 8330 3424 8324
3425 8324 3425 8320 3424 8317 3427 8311
3426 8312 3423 8308 3419 8310 3396 8367
3400 8374 3407 8375 3430 8337
TIME...MOT...LOC 0603Z 237DEG 34KT 3404 8366
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 8:12 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Toombs, Treutlen and 1 more | 48 min |
| Apr 6, 8:17 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Whitfield | 28 min |
| Apr 6, 8:19 PM EDT | Special Weather Statement | FFC | Floyd | 26 min |
| Apr 6, 8:20 PM EDT | Special Weather Statement | FFC | Fannin | 25 min |
| Apr 6, 8:22 PM EDT | Tornado Warning | FFC | Emanuel, Johnson | 23 min |
| Apr 6, 8:36 PM EDT | Tornado Warning | FFC | Emanuel | 12 min |
| Apr 6, 8:45 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Pickens | 30 min |
| Apr 6, 8:55 PM EDT | Special Weather Statement | FFC | Fannin | 35 min |
| Apr 6, 8:57 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 18 min |
| Apr 6, 9:14 PM EDT | Special Weather Statement | FFC | Dawson, Gilmer, Lumpkin | 31 min |
| Apr 6, 9:16 PM EDT | Special Weather Statement | FFC | Union | 29 min |
| Apr 6, 9:26 PM EDT | Special Weather Statement | FFC | Haralson | 34 min |
| Apr 6, 10:06 PM EDT | Special Weather Statement | FFC | Cobb, Douglas | 24 min |
| Apr 6, 10:11 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 34 min |
| Apr 6, 10:23 PM EDT | Special Weather Statement | FFC | Carroll | 37 min |
| Apr 6, 10:32 PM EDT | Special Weather Statement | FFC | Douglas, Fulton | 28 min |
| Apr 6, 10:51 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 24 min |
| Apr 6, 11:05 PM EDT | Special Weather Statement | FFC | Carroll, Douglas | 25 min |
| Apr 6, 11:15 PM EDT | Special Weather Statement | FFC | DeKalb | 30 min |
| Apr 6, 11:40 PM EDT | Special Weather Statement | FFC | Coweta, Heard | 35 min |
| Apr 6, 11:43 PM EDT | River Flood Warning | FFC | Bibb, Crawford, Houston, Peach | 47 hr |
| Apr 6, 11:49 PM EDT | River Flood Warning | FFC | Monroe | 23 hr |
| Apr 7, 12:15 AM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 30 min |
| Apr 7, 12:42 AM EDT | River Flood Warning | FFC | Cobb, Douglas | 9 hr |
| Apr 7, 12:45 AM EDT | Special Weather Statement | FFC | Henry, Newton, Spalding | 30 min |
| Apr 7, 12:49 AM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 41 hr |
| Apr 7, 1:09 AM EDT | Flash Flood Warning | FFC | Clayton, Fayette, Henry, Newton, Rockdale | 5 hr |
| Apr 7, 1:24 AM EDT | Special Weather Statement | FFC | Butts, Jasper | 36 min |
| Apr 7, 1:28 AM EDT | Special Weather Statement | FFC | Lamar, Pike, Upson | 32 min |
| Apr 7, 1:35 AM EDT | Special Weather Statement | FFC | Forsyth | 25 min |
| Apr 7, 2:04 AM EDT | Special Weather Statement | FFC | Barrow, Jackson | 26 min |
| Apr 7, 2:54 AM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 50 hr |
| Apr 7, 2:54 AM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 30 hr |
| Apr 7, 3:48 AM EDT | River Flood Warning | FFC | Wilkes | 8 hr |
| Apr 7, 4:36 AM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 24 min |
| Apr 7, 5:40 AM EDT | River Flood Warning | FFC | Putnam | 13 hr |
| Apr 7, 5:44 AM EDT | River Flood Warning | FFC | Jones | 11 hr |
| Apr 7, 5:54 AM EDT | River Flood Warning | FFC | Dooly | 64 min |
| Apr 7, 6:26 AM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 15 hr |
| Apr 7, 6:32 AM EDT | River Flood Warning | FFC | Carroll | 3 hr |
| Apr 7, 6:41 AM EDT | Special Weather Statement | FFC | Telfair | 34 min |
| Apr 7, 11:25 AM EDT | River Flood Warning | FFC | Fayette, Spalding | 30 hr |
| Apr 7, 12:45 PM EDT | River Flood Warning | FFC | Dooly | 17 hr |
Nearby
River Flood Warnings in Georgia, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.